# SDR COMA9860206

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flexshaft
- Part number: 1217545
- Condition: Separated
- Location: Rt Tr Unit
- Part time: 3,851 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT THRUST REVERSER FLEXSHAFT AT 5 O'CLOCK POSITION TO BE UNSERVICEABLE.  REPLACED FLEXSHAFT.
